Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Houston Pulse Gen Model 1000; Generator
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Houston Pulse Gen Model 1000; Generator
Model Number
1000
Medical Device Problem Code
Output below Specifications (3004)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the device was checked diagnostics showed a low output current.Tablet data was provided for review.No other relevant information has been received to date.
New Search
Submit an Adverse Event Report
Brand Name
Pulse Gen Model 1000
Common Device Name
Generator
Manufacturer
(Section D)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer
(Section G)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
houston, TX 77058
+1(281)667-2681
MDR Report Key
50858600
Report Number
1644487-2026-11113
Device Sequence Number
21206872
Product Code
LYJ
UDI-Device Identifier
05425025750405
UDI-Public
05425025750405
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
PMA/510(K) Number
P970003
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2021
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional,Company Representative
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
09/22/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Expiration Date
06/22/2023
Device Model Number
1000
Device Lot Number
205666
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/28/2026
Initial Report FDA Received Date
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
07/28/2021
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Age
35 YR
Patient Sex
Female